Distribution of the eigenvalues of Hecke operators.

Golubeva, E.P.

Zapiski Nauchnykh Seminarov POMI (2004)

  • Volume: 314, page 33-40
  • ISSN: 0373-2703

How to cite


Golubeva, E.P.. "Distribution of the eigenvalues of Hecke operators.." Zapiski Nauchnykh Seminarov POMI 314 (2004): 33-40. <http://eudml.org/doc/231525>.

author = {Golubeva, E.P.},
journal = {Zapiski Nauchnykh Seminarov POMI},
keywords = {modular forms; Hecke operators},
language = {eng},
pages = {33-40},
publisher = {Nauka},
title = {Distribution of the eigenvalues of Hecke operators.},
url = {http://eudml.org/doc/231525},
volume = {314},
year = {2004},

AU - Golubeva, E.P.
TI - Distribution of the eigenvalues of Hecke operators.
JO - Zapiski Nauchnykh Seminarov POMI
PY - 2004
PB - Nauka
VL - 314
SP - 33
EP - 40
LA - eng
KW - modular forms; Hecke operators
UR - http://eudml.org/doc/231525
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.